# SDR AALA202408058574

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 29,700 hours, 14,157 cycles
- System (JASC): 4990 · APU Oil System
- Part: Separator
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A STRONG MILDEW / DIRTY SWEAT SOCK ODOR IN CABIN AND FLIGHT DECK DURING ALL PHASES OF FLIGHT. MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT. (AALA202408051354). MAINTENANCE ALSO REPLACED THE AIR OIL SEPERATOR (AALA202408058574). A SATISFACTORY LEAK/ OPERATIONAL CHECK WAS ACCOMPLISHED.
